MathSciNet Relay Station
MathSciNet bibliographic data
MR1261723 (94k:53055) 53C21 (35J60 58G03 58G30)
Chang, Sun-Yung A.; Gursky, Matthew J.; Yang, Paul C. The scalar curvature equation on $2$- and $3$-spheres. Calc. Var. Partial Differential Equations 1 (1993), no. 2, 205–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement